# SDR CALA2023081402507

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,078 hours, 27,414 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 849589
- Part serial: MX755920
- Condition: Unknown
- Location: Nr 2 Hyd Sys
- Part time: 29,826 hours, 11,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED #2 ENG DRIVEN PUMP LO PRESSURE LIGHT ILLUMINATED, FOLLOWED QRH SHUT DOWN PUMP.  QTY SHOWED 0. INSTALLED NEW #2 ENG HYD PUMP PER MM 29-11-11. PARTS USED: 29-2910-9-0003,QTY :1  1201795,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1201795  SN OFF 5920 PUMP, HYD ENG D  OFF 29-2910-9-0003 5920 ON 29-2910-9-0003 6915. PUMP, HYD ELECT OFF 29-2910-9-0002 7992 ON 29-2910-9-0002 0536 PUMP, HYD ELECT OFF 29-2910-9-0002 7992 ON 0000 INSTALLED NEW ''B'' SYS ELEC HYD PUMP PER MM 29-11-21 PARTS USED: 29-2910-9-0002,QTY :1 1506085,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1506085 SN OFF 7992. CK''D ELEC ''B''CASE DRAIN FILTER, CK''D #2ENG CASE DRAIN FILTER, SVC''D ''B'' SYS HYD TO FULL. FOUND ''B'' SYS ACOUSTIC FILTER LEAKING, RPL''D FILTER PER MM 29-11-27. SEE LG PG''S 5424921 & 5424938 FOR PUMP CHANGES. FILTERS CK''D & RPL''D PER MM 29-11-41. & 29-11-51 PARTS USED: 29-2911-3-0031,QTY :1 29-2911-3-0052,QTY :1.
